# SDR SWAA2015092544287

- Difficulty date: August 12, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 146A34235
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM VERTICAL ATTACH ANGLE, CRACKED AT BS 727+8, RBL 6 ON INBD SIDE.  R & R ANGLE IAW SRM & EA.
